# SDR HALA20250205051

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 53,630 hours, 8,387 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 41,302 hours, 6,501 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS -  ON LANDING RECEIVED ECAM ENG1 FIRE LOOP-A. FOUND ENG #1 LOOP A FIRE DETECOTR 4011WD OPEN REMOVED & REPLACED 4011WD ON ENG #1 PER AMM 26-12-15. OPS CHECK OK FOR SERVICE.
